# SDR SWAA011181

- Difficulty date: April 18, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 47,381 hours, 41,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND 2 EA. STR CLIPS CRACKED AT BS 663, STR 10R & 10L. R&R STR CLIPS PER SRM.
